Detail publikace

On initial data generating bounded solutions of linear discrete equations II.

Originální název

On initial data generating bounded solutions of linear discrete equations II.

Anglický název

On initial data generating bounded solutions of linear discrete equations II.

Jazyk

en

Originální abstrakt

A lot of papers are devoted to the investigation of the problem of prescribed behavior of solutions of discrete equations and in numerous results sufficient conditions for existence of at least one solution of discrete equations having prescribed asymptotic behavior have been indicated. Not so much attention has been paid to the problem of determining corresponding initial data generating such solutions. We fill this gap for the case of two linear equations in this paper. The initial data mentioned are constructed with the use of convergent monotone sequences.

Anglický abstrakt

A lot of papers are devoted to the investigation of the problem of prescribed behavior of solutions of discrete equations and in numerous results sufficient conditions for existence of at least one solution of discrete equations having prescribed asymptotic behavior have been indicated. Not so much attention has been paid to the problem of determining corresponding initial data generating such solutions. We fill this gap for the case of two linear equations in this paper. The initial data mentioned are constructed with the use of convergent monotone sequences.

BibTex


@article{BUT44376,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="On initial data generating bounded solutions of linear discrete equations II.",
  annote="A lot of papers are devoted to the investigation of the problem of
prescribed behavior of solutions of discrete equations and in
numerous results sufficient conditions for existence of at least one
solution of discrete equations having prescribed asymptotic behavior
have been indicated. Not so much attention has been paid to the
problem of determining corresponding initial data generating such
solutions. We fill this gap for the case of two linear equations in
this paper. The initial data mentioned are constructed with the use
of convergent monotone sequences.

",
  chapter="44376",
  journal="Journal of Applied Mathematics",
  number="1",
  volume="1(2008)",
  year="2008",
  month="february",
  pages="111--116",
  type="journal article - other"
}